Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 926527, 15 pages
http://dx.doi.org/10.1155/2011/926527
Research Article

𝑝 -Carleson Measures for a Class of Hardy-Orlicz Spaces

School of Mathematics, Trinity College Dublin, Dublin 2, Ireland

Received 10 December 2010; Accepted 19 April 2011

Academic Editor: Hans Engler

Copyright © 2011 Benoît Florent Sehba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An alternative interpretation of a family of weighted Carleson measures is used to characterize 𝑝 -Carleson measures for a class of Hardy-Orlicz spaces admitting a nice weak factorization. As an application, we provide with a characterization of symbols of bounded weighted composition operators and Cesàro-type integral operators from these Hardy-Orlicz spaces to some classical holomorphic function spaces.